$0.00
FREE SHIPPING OVER $50*
MYC Loyalty Membership
Buying Prescriptions Online at the My Chemist
Dimetapp Ultra Plus Cough Cold & Flu + Immune Support 24 Liquid Capsules
  Product ID: 2671047

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Dimetapp Ultra Plus Cough Cold & Flu + Immune Support 24 Liquid Capsules

Dimetapp Ultra Plus Cough Cold & Flu + Immune Support 24 Liquid Capsules

Product ID: 2671047
$13.00
Temporarily Low Stock Online
Temporarily Low Stock Online -
Please Try Your Local Store
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

Dimetapp Ultra Plus Cough Cold & Flu + Immune Support provides liquid fast relief for blocked nose, dry irritating cough, runny nose, sore throat, body aches & pains, and headaches.

The daytime capsules provide liquid Fast non-drowsy relief from the symptoms of cold and flu, such as: Headaches.- Body aches & pains. Blocked nose. Dry irritating cough. Runny nose. Sore throat.
Dimetapp Cough Cold & Flu Day & Night Decongestant also helps reduce fever.  The night capsules provide liquid fast relief from the major symptoms of cold and flu and also contain an antihistamine to relieve itchy, watery eyes, runny nose and sneezing an therefore allows a good night's sleep.
Dimetapp Immune Support is formulated to give you a boost of vitamins and zinc to support your immunity plus ginseng and vitamin B to support energy during recovery from cold and flu symptoms.

Boxed Contents: 24 Cold & Flu Liquid Capsules + 7 Immune Support Liquid Capsules

Size: 24 + 7 Pack

Warnings

"If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters, or rash occurs, stop use and seek medical assistance right away. Phenylephrine may cause sleeplessness in some people.

Night Capsules Only: May cause drowsiness or sedation in some people. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

Dimetapp Immune Support:
When taken in excess of 3000 micrograms retinal equivalents, vitamin A can cause birth defects. If you are pregnant, or considering becoming pregnant, do not take vitamin A supplements without consulting your doctor or pharmacist.

Do not use:
- In children under 12 years.
- If sachet is torn or capsule foil is broken.
- If you are hypersensitive to any of the ingredients.
- If you are lactating or breastfeeding.
- During an acute asthma attack.
- With other antihistamines.
- With other products containing paracetamol, unless advised by a doctor or pharmacist.
- If you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or for Parkinson's disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription g medication contains one of these drugs, ask a doctor or pharmacist before taking this product.

Ask your doctor before use if you:
- Have high blood pressure.
- Have chronic cough as occurs with smoking or chronic lung disease, such as - asthma - chronic bronchitis - emphysema.
- Have a cough with excessive phlegm (mucus).
- Have heart, liver, kidney or thyroid diseases.
- Have diabetes, glaucoma or epilepsy.
- Have difficulty in urination due to enlargement of the prostate gland.
- Are taking sedatives or tranquillisers, they may increase drowsiness.
- Are pregnant.
- Are presently taking or have recently taken blood pressure medicines or decongestants.
- Are taking another cough and cold medicine."

CAUTION

This product may not be right for you. Read the warnings before purchase. Follow the instructions for use. If symptoms worsen or change unexpectedly, talk to your health professional.   Refer to Warnings and Disclaimers below for health warnings.

Ingredients

Each Day Liquid Capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg. Each Night Liquid Capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

Active Ingredients: Each Day Liquid Capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg. Each Night Liquid Capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

Directions

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from The one that really works This is the only product that actually works the rest are useless got relief in a day and felt better after day 3 of taking this. And that's great after being in bed feeling I've been hit by a bus for one week , should have taken it sooner
Date published: 2019-06-30
Rated 5 out of 5 by from Best EVER! I have tried every cold and flu tab made. Pharmacist suggested this and within a day I was feeling a lot better. Could not recommend higher.
Date published: 2018-09-21
Rated 5 out of 5 by from Its great I got this a month ago and it’s great for fixing up my cold I catch
Date published: 2018-08-19
Rated 5 out of 5 by from Quick relief Within an hour of taking the morning capsules I felt relief. the bedtime capsules certainly helped me sleep better too. I'm far from well but getting better and I intend to take all of the capsules. I also appreciated the immune support multivitamin and mineral supplement.
Date published: 2017-09-21
  • y_2022, m_1, d_20, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.20
  • cp_1, bvpage1
  • co_hasreviews, tv_3, tr_7
  • loc_en_AU, sid_82962, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
MYC Loyalty Membership